Chen, Zhen-Qing and Zhang, Tusheng (2002) Girsanov and Feynman-Kac type transformations for symmetric Markov processes. Annales de l'Institut Henri poincaré (B) Probability and Statistics, 38 (4). pp. 475-505. ISSN 0246-0203

[img] PDF
Restricted to Repository staff only

Download (232kB)
Official URL:


Studied in this paper is the transformation of an arbitrary symmetric Markov process X by multiplicative functionals which are the exponential of continuous additive functionals of X having zero quadratic variations. We characterize the transformed semigroups by their associated quadratic forms. This is done by first identifying the symmetric Markov process under Girsanov transform, which may be of independent interest, and then applying Feynman–Kac transform to the Girsanov transformed process. Stochastic analysis for discontinuous martingales is used in our approach.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 31 Potential theory
MSC 2010, the AMS's Mathematics Subject Classification > 60 Probability theory and stochastic processes
Depositing User: Ms Lucy van Russelt
Date Deposited: 18 Aug 2006
Last Modified: 20 Oct 2017 14:12

Actions (login required)

MIMS EPrints is powered by EPrints 3 which is developed by the School of Electronics and Computer Science at the University of Southampton. More information and software credits.